# SDR JJBA20250623015

- Difficulty date: June 17, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 50,453 hours, 33,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137216501
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LOCATING SIGN MID CEILING FWD INOPERATIVE. REMOVED AND REPLACED EXIT LOCATING SIGN FWD SIDE MID CEILING. OPS CHECK SAT.
